# SDR REXA2018051200460

- Difficulty date: May 12, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 27,670 hours, 25,384 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 280, STRINGER 3, THE ANGLES INBD AND OTBD WERE CRACKED, TWO PLACES.  REMOVED AND REPLACED THE ANGLES IAW SRM 51-42-06.
